RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 6, Pages 947–951 (Mi mz6394)  

This article is cited in 1 scientific paper (total in 1 paper)

Topological vector spaces with equivalent bases

M. M. Dragilev


Full text: PDF file (396 kB)

English version:
Mathematical Notes, 1980, 28:6, 929–931

Bibliographic databases:

UDC: 513.8
Received: 13.02.1978

Citation: M. M. Dragilev, “Topological vector spaces with equivalent bases”, Mat. Zametki, 28:6 (1980), 947–951; Math. Notes, 28:6 (1980), 929–931

Citation in format AMSBIB
\Bibitem{Dra80}
\by M.~M.~Dragilev
\paper Topological vector spaces with equivalent bases
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 6
\pages 947--951
\mathnet{http://mi.mathnet.ru/mz6394}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603228}
\zmath{https://zbmath.org/?q=an:0459.46006}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 929--931
\crossref{https://doi.org/10.1007/BF01709158}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100028}


Linking options:
  • http://mi.mathnet.ru/eng/mz6394
  • http://mi.mathnet.ru/eng/mz/v28/i6/p947

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Dragilev, “On Köthe spaces with pre-equivalent unconditional basis”, Russian Math. (Iz. VUZ), 45:10 (2001), 27–32  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020